# SDR SWIA200211133

- Difficulty date: August 17, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 861 hours, 661 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 894
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 839 hours, 649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER ROTATION, STAB TRIM NR 2 AND MACH TRIM WENT INOP AND WOULD NOT RESET.  PERFORMED QRH AND RETURNED TO DFW.  REMOVED AND REPLACED HORIZONTAL STAB ACTUATOR AND MOTOR CONTROL UNIT IAW 27-42-01 AND 27-42-05.  OPS CHECK GOOD.
